# SDR AALA202403209513

- Difficulty date: March 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 65,465 hours, 38,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Container
- Condition: Overflow
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AT APPROXIMATELY 4000 FEET IN IDLE TRUST WITH HP BLEED VALVES OPEN, A SWEATY SOCKS SMELL CAME OUT OF THE AIR VENTS OVERHEAD AND ON THE INSTRUMENT PANEL OF THE FLIGHT DECK. TWO FLIGHT ATTENDANTS AT THE REAR OF THE AIRCRAFT ALSO SMELLED IT. SMELL DISSIPATED AND WAS GONE BY THE TIME WE PARKED.  MAINTENANCE FOUND THE HYDRAULIC DRAIN OVERFLOW CONTAINER IN THE RIGHT MAIN LANDING GEAR WHEEL WELL WAS FULL AND OVERFLOWING. MAINTENANCE ALSO NOTED THAT THERE WAS EVIDENCE OF HYDRAULIC FLUID EXTENDING FROM THE RIGHT MAIN LANDING GEAR WHEEL WELL TO THE BOTTOM OF THE FUSELAGE TOWARDS THE APU INLET. MAINTENANCE EMPTIED THE HYDRAULIC DRAIN OVERFLOW CONTAINER AND CLEANED THE AREA. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED PER TASK CARD 26L00021001 WITH NO FAULTS NOTED ** (CLOSED)
